Optimal multiple stopping time problem

Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2011, 21 (4), pp.1365-1399
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00633327
Contributeur : Serena Benassù <>
Soumis le : mardi 18 octobre 2011 - 11:52:44
Dernière modification le : lundi 29 mai 2017 - 14:23:10

Identifiants

  • HAL Id : hal-00633327, version 1

Citation

M.-C. Quenez, M. Kobylanski, E. Rouy-Mironescu. Optimal multiple stopping time problem. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2011, 21 (4), pp.1365-1399. <hal-00633327>

Partager

Métriques

Consultations de la notice

74